# SDR SWIA972199

- Difficulty date: December 17, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,409 hours, 27,777 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING SELECTION OF FLAPS 15 ON TAXI THE OUTBOARD PAIR WOULD ONLY EXTEND TO 1 LIGHT BAR.  WE RECEIVED A CONTROL FAULT AND ASWS WARNING.  WERE UNABLE TO EXTEND OR RETRACT THE OUTBOARD PAIR.  QRH COULD NOT RESET FLAPS. REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR PER MM 27-50-00.   LEAK & OPS CHECKS GOOD.
